# SDR 2025FA0000214

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 14,102 hours, 9,262 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Part time: 14,102 hours, 9,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING AFT SPAR INSPECTION, FOUND CORROSION AROUND HYDRAULIC FITTINGS ON LH AFT SPAR. DURING BLENDING OF LH WING SPAR FOUND CORROSION UNDER ADDITIONAL FEED THROUGH. DURING ULTRASONIC THICKNESS INSPECTION OF A BLENDED AREA NEAR A FASTENER HOLE ON THE LH AFT SPAR AN ABNORMAL THICKNESS CHANGE INDICATING AN INTERNAL ANOMALY WAS FOUND.  PERFORMED REPAIR TO LH WING SPAR WEB CORROSION. PER: NETJETS RFTS-112917 N341QS (680-0225) LH WING SPAR WEB CORROSION, REV.0 DATED 17FEB25. PERFORMED REPAIR TO LH CENTER SPAR WS 39.90 UPPER AND LOWER SPAR PASS THROUGH LOCATIONS. PER: TEXTRON REPORT NO: S-680-ATA57/03RD REV- DATED 3/18/2019 REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS.
